# SDR UPS01437081

- Difficulty date: September 7, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, APU COMPARTMENT INTERIOR FRAME FOUND CRACKED AT APPROX BS 2658 TO BS 2664 RBL 50 (JUST ABOVE RT DOOR FWD CORNER).  STA BS 2658 TO BS 2664 RBL 50 FRAME REPAIRED AS PER SRM 51-40-03 FIG 1.  HFEC CUTOUT AS PER NTM PART 6, 51-00-00 FIG 4 CRACK FREE BEYOND STOP HOLE.
